MathSciNet Relay Station
MathSciNet bibliographic data
MR675077 (84g:15004) 15A04 (14M15)
Shayman, Mark A. On the variety of invariant subspaces of a finite-dimensional linear operator. Trans. Amer. Math. Soc. 274 (1982), no. 2, 721–747.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement